Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Differentiation Formulae for Sine, Tangent, and Inverse Tangent

Daniel McQuillan and Rob Poodiack
The College Mathematics Journal
Vol. 45, No. 2 (March 2014), pp. 140-142
DOI: 10.4169/college.math.j.45.2.140
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.2.140
Page Count: 3
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
On the Differentiation Formulae for Sine, Tangent, and Inverse Tangent
Preview not available

Abstract

Summary We prove the derivative formula for sine via a geometric argument and the symmetric derivative, and then use similar techniques for tangent and inverse tangent.

Page Thumbnails